Note on the number of real zeros of the confluent hypergeometric function F (a;c;x).
Mathematische Zeitschrift, Tome 58 (1953), pp. 448-452
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1953__58_169363,
author = {H. Skovgaard},
title = {Note on the number of real zeros of the confluent hypergeometric function {F} (a;c;x).},
journal = {Mathematische Zeitschrift},
pages = {448--452},
year = {1953},
volume = {58},
zbl = {0050.29502},
url = {http://geodesic.mathdoc.fr/item/MZ_1953__58_169363/}
}
H. Skovgaard. Note on the number of real zeros of the confluent hypergeometric function F (a;c;x).. Mathematische Zeitschrift, Tome 58 (1953), pp. 448-452. http://geodesic.mathdoc.fr/item/MZ_1953__58_169363/